# SDR ASAA2018030123794

- Difficulty date: March 1, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 48,768 hours, 16,392 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727j-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL LEFT SIDE ZEE CHANNEL HAS CORROSION AT 7 FASTENER HOLES.   ACFT GROUNDED.   BLENDED CORROSION ON THE CHANNEL BS 727J - 747 AND 727H + 9.  FOUND TO BE WITHIN LIMITS IAW SRM 53-00-53,  FIG 103, SHEET 2.  REMOVED THE CHANNEL  IAW SRM 53-00-53-2R-5,  REPAIR 5.  FABRICATED CHANNEL REPAIR IAW SRM 53-00-53-2R-5, AND INSTALLED IAW SRM 53-00-53-2R-5,  AND DWG 146A7500, REV D.
